Isolated imbalance due to bilateral vestibular failure following immune checkpoint inhibitor administration: two cases

Eur J Cancer. 2021 Oct;156:187-189. doi: 10.1016/j.ejca.2021.07.024. Epub 2021 Aug 28.
No abstract available

Keywords: Case report; Gait; Immune checkpoint inhibitors; Vestibular; Vestibular failure.

Publication types

  • Case Reports
  • Letter

MeSH terms

  • Aged
  • Antineoplastic Combined Chemotherapy Protocols / adverse effects
  • Antineoplastic Combined Chemotherapy Protocols / therapeutic use*
  • Bilateral Vestibulopathy / chemically induced*
  • Bilateral Vestibulopathy / diagnosis
  • Bilateral Vestibulopathy / drug therapy
  • Bilateral Vestibulopathy / physiopathology
  • Gait / drug effects
  • Glucocorticoids / therapeutic use
  • Humans
  • Immune Checkpoint Inhibitors / adverse effects*
  • Ipilimumab / adverse effects*
  • Male
  • Nivolumab / adverse effects*
  • Postural Balance / drug effects*
  • Recovery of Function
  • Treatment Outcome
  • Vestibule, Labyrinth / drug effects*
  • Vestibule, Labyrinth / physiopathology

Substances

  • Glucocorticoids
  • Immune Checkpoint Inhibitors
  • Ipilimumab
  • Nivolumab